A note on codimension-1 foliations
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , pp. 137-145.
@article{RSMUP_1999__101__137_0,
     author = {Petronio, Carlo},
     title = {A note on codimension-$1$ foliations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {137--145},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     zbl = {0932.53024},
     mrnumber = {1705284},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__137_0/}
}
Petronio, Carlo. A note on codimension-$1$ foliations. Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , pp. 137-145. http://www.numdam.org/item/RSMUP_1999__101__137_0/

[1] Ya. Eliashberg - W.P. Thurston, Confoliations, Preprint (1997). | MR 1483314 | Zbl 0893.53001

[2] C. Camacho - A.L. Neto, Geometric Theory of Foliations, Birkhäuser, Boston-Basel-Stuttgart (1980).

[3] G. Hector - U. Hirsch, Introduction to the Geometry of Foliations, Part A, Aspects of Mathematics, Friedr. Vieweg & Sohn, Braunschweig-Wiesbaden (1981). | MR 639738 | Zbl 0486.57002

[4] C. Petronio, A Theorem of Eliashberg and Thurston on Foliations and Contact Structures, Scuola Normale Superiore, Pisa, 1997 (to appear). | MR 1642484 | Zbl 0984.57009